mobychick

85d

I feel like there’s just something wrong with my brain. I am new on venlafaxine, it’s been a few months now. I thought it was working, but I’m realizing I think I was manic when I thought it was working. I feel very low at times, and very high at times also. But my brain seems fried. Like there is just nothing there since I’ve taken the venlafaxine. I get brain zaps and extreme mood swings, and also feel crippled at times, like I can’t move, or do anything for myself. It’s driving me crazy. Anyone else have this experience on venlafaxine?

Venlafaxine

Suicidal ideation

Depression

Bipolar Disorder

View all
  • K.C

    85d

    I’ve never taken that medicine specifically but I was on Lexapro for about 2-3 years and though I thought it was helping I was actually having VERY delayed reactions and kind of a lack of emotional response that would all hit later.. after a LONG while I realized this and So I called and had an appointment with my psychologist and explained what my brain was doing and she said that if any meds I’m on makes me like I’m not me anymore in a weird way (not in a helping way.. for me it was kinda like something would happen that would normally be a huge trigger for my anxiety/ptsd or depression and I would react to it late). It could be literal days before I would go “hey wait a minute that doesn’t sit right with me.. it was actually a little scary feeling like I had even less control of my brain than before. She got me off that particular one and onto Wellbutrin and I can say for sure the med switch was the right choice. I’m sorry that was so long but my point is that I suggest speaking to the physician that prescribed it to you and explain how it’s making you feel because it could just be the medication solely it may not but it’s worth checking on it. Especially now that I know just how much the wrong medication can mess with you. As much as I hate to admit it I had far too many suicidal thoughts on Lexapro and it terrified me enough to call and ask what’s going on with me. I hope everything works out for you and that hopefully you just need a change in meds but if that’s not the case I still hope everything works out for you. I’ve learned just reaching out on here definitely helps make me feel less crazy and alone. ❤️

  • MissWilwarin

    85d

    Definitely talk to your doctor about it. That does not sound like a good experience. Mood swings really suck. I’m sorry. I hope you’re able to find something that works for you.

  • mobychick

    85d

    Thanks everyone ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.